MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. TRILOGY; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 1054655
Medical Device Problem Code Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/18/2025
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information alleging the trilogy 100 device had shut down without any operation.The mechanical engineer (me) recognized that they device did not operate and started the power.The device operated without any problems, but they were requesting a replacement device.They alleged that the device had shut down without triggering an alarm.A sales representative went to the customer site for this issue.The sales representative stated, "there was history of the power being turned off observed in the alarm log." however, " the hospital nurse had not turned off and suspected that the cause was the device." the device was replaced with another one.There was no harm or injury reported.The ventilator was returned to the manufacturer for evaluation.The manufacturer¿s service technician did not confirm the customer¿s issue and observed no "device inoperative" error codes in the device¿s event log.The manufacturer¿s service technician observed in the operation history that it was confirmed to turn off the power for this device.The manufacturer¿s service technician checked the operation of the device, but it was not duplicated.The manufacturer¿s service technician checked with a test device, but all test items was not duplicated.The manufacturer¿s service technician disassembled and visually inspected, and the device had no abnormalities found in it.The manufacturer¿s service technician alleged that "there were no abnormalities in the device and it was turned off due to a shutdown operation, rather that shutting down automatically." the manufacturer¿s service technician performed a repair test and run-in tests, along with battery and alarm checks.The manufacturer¿s service technician determined the device was operating properly, and it was cleaned.

Brand Name
TRILOGY
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key22639025
Report Number2518422-2025-108320
Device Sequence Number5194311
Product Code CBK
UDI-Device Identifier00606959025387
UDI-Public(01)00606959025387
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K083526
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number1054655
Device Catalogue Number1054655
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2025
Initial Report FDA Received Date07/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/18/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown